Period functions and critical periods of piecewise linear system
MetadataShow full metadata
In this article, we study a rich and complex phenomena of planar piecewise linear systems having two domains of which the separation curves are not straight. We show that for positive integers n and m and non-negative integers n1, n2, ..., nm, there exist two types of piecewise linear systems: one has a period annulus possessing exactly n critical periods; the other has m period annuli possessing exactly n1, n2, ..., nm critical periods. Moreover, an algebraic curve can be chosen as the separation line in system of the first type.
CitationWang, S., & Yang, J. (2020). Period functions and critical periods of piecewise linear system. Electronic Journal of Differential Equations, 2020(79), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.